default-icon

Vomiting due to Red Bull

I drank 3 cans of Red Bull in one single day in order to increase my performance as I am currently in my final semester with back to back papers. So I started off with my first can of Red Bull in the evening, then again I drank my second can around 11 o clock at night and finally the next morning at about 5.30 am, I drank my final third can. However it was just after finishing this third can that I began to feel nauseated and just before an hour ago my exam I vomited like hell. I had mostly consumed them in an empty stomach. And though I felt a lot better after puking, yet its been hours and I feel sort of week. So Docs, what to do and what not to do now? I'm hell scared. I swear I am not touching Red Bull again.
views-icons 181 Views 1 Share Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Vomiting due to Red Bull

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. I can understand your concern. All this is happening due to your reckless behaviour. I can understand that you have exams but this is not the way to boost your performance. Here's a tip to boost your performance in exams, STUDY ALL THROUGH THE YEAR RATHER THAN LAST MOMENT STUDIES. Red bull contains a lot of caffeine which is a stimulant that is why you don't get sleep easily. You drank three cans, that kept you awake to which your body might not be used to. Also, that much caffeine irritates your gastric lining which is called the mucosa hence the vomiting and nausea. Your brain was also tired so added nausea there. My advice would be that you eat well, sleep well and study well so that you excel. Have lots of water, high protein diet and high fiber diet. Lots of fluid. One bowl of curd twice a day after foods and tab. Rantac 150 twice a day atleast half an hour before food for 2 days. That would be enough. All the best for your exams. Best regards. Dr. Anil Kumar Jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello... Red bull contain more caffeine than coffee itself .. It increases gastric secretion and irritates mucosa .. On the top of that you had sleepless night . nausea ,vomiting is expected in this condition. Stop having it. Do sleep for 7-8 hours .. Have curd rice for few days... Take antacids . everything settle down in 4-5 days .
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO